# SDR HALA2018032000109

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 21,073 hours, 27,032 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: R1 Door Slide
- Part time: 2,744 hours, 6,103 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE COVER DETACHED.  REMOVED AND REPLACED R1 SLIDE ASSY IAW AMM 25-61-03.  CONDITIONAL CHECKED GOOD. OK FOR SERVICE.
